# SDR CA190516026

- Difficulty date: May 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21605
- Condition: Locked
- Location: Nr 3
- Part time: 12,860 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #3 BRAKE UNIT LOCKED UP ON LANDING. MAINTENANCE FOUND DEFLATED TIRE, BOTH BRAKE UNITS REPLACED AND BOTH WHEEL REPLACED.   BRAKES FUNCTION TESTED AND A/C RTS, NO FURTHER ISSUES, SUSPECT HEAVY BRAKE APPLICATION ON LANDING - OPERATIONAL. (TC# 20190516026)
